Alert archive / Iowa / River Flood Watches in 2019
River Flood Watch 21, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood watch at Mar 10, 2019, 11:55 AM CDT for Des Moines County, Lee County, Iowa; Hancock County, Henderson County, Illinois. It took effect at Mar 17, 2019, 5:00 AM CDT. It was in force for 14 days.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2019, 11:55 AM CDT (16:55 UTC)
- In effect from
- Mar 17, 2019, 5:00 AM CDT
- Expired
- Mar 31, 2019, 11:55 AM CDT
- In force
- 14 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Lee County, IA, Hancock County, IL, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Burlington (BRLI4).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
469
WGUS63 KDVN 101655
FFADVN
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Quad Cities IA/IL
1155 AM CDT Sun Mar 10 2019
...The National Weather Service in the Quad Cities has issued a
Flood Watch for the following rivers in Iowa...Illinois...
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
This Flood Watch is based on observed and predicted rainfall over
the next 48 hours.
If rainfall in the basin is less than predicted, the forecast river
stage may not be reached. Conversely, if rainfall is more than
predicted the river may crest higher.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ089-099-ILZ025-034-111055-
/O.NEW.KDVN.FL.A.0021.190317T1000Z-000000T0000Z/
/BRLI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1155 AM CDT Sun Mar 10 2019
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Burlington
* Until further notice.
* At 11:00 AM Sunday the stage was 12.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Sunday morning...and continue
rising to 15.1 feet Sunday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$4 follow-up statements
714
WGUS63 KDVN 110147
FFADVN
Flood Watch
National Weather Service Quad Cities IA/IL
847 PM CDT Sun Mar 10 2019
...The Flood Watch continues for the following rivers in Iowa...
Illinois...
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
Wapsipinicon River near De Witt 4S affecting Clinton and Scott
Counties
Iowa River at Marengo affecting Benton and Iowa Counties
English River at Kalona affecting Johnson and Washington Counties
This Flood Watch is based on limited confidence associated with
routed flows from upstream and snowmelt.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ066-068-111947-
/O.CON.KDVN.FL.A.0019.190315T0130Z-000000T0000Z/
/DEWI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT Sun Mar 10 2019
The Flood Watch continues for
The Wapsipinicon River near De Witt 4S
* Until further notice.
* At 8:30 PM Sunday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is possible.
* Forecast, Initial crest of 10.6 Monday...then rise above flood
stage Thursday evening. Continue rising to 11.9 feet Friday.
* This forecast is based on routed flow from upstream and snowmelt.
Consequently there is limited confidence in the river reaching
flood stage.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAZ051-063-111947-
/O.CON.KDVN.FL.A.0016.190314T2336Z-000000T0000Z/
/MROI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT Sun Mar 10 2019
The Flood Watch continues for
The Iowa River at Marengo
* Until further notice.
* At 8:00 PM Sunday the stage was 10.5 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is possible.
* Forecast, Initial crest of 10.7 Monday morning...then rise above
flood stage Thursday evening. Continue rising to 17.0 feet Sunday.
* This forecast is based on routed flow from upstream and snowmelt.
Consequently there is limited confidence in the river reaching
flood stage.
&&
LAT...LON 4189 9230 4187 9224 4185 9216 4182 9206
4181 9193 4182 9183 4176 9183 4176 9191
4178 9210 4184 9230
$$
IAZ064-077-111947-
/O.CON.KDVN.FL.A.0022.190314T0600Z-190318T0130Z/
/KALI4.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT Sun Mar 10 2019
The Flood Watch continues for
The English River at Kalona
* Until Sunday morning.
* At 8:00 PM Sunday the stage was 13.0 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is possible.
* Recent activity, the river is expected to crest just below flood
stage tonight, fall through Wednesday, then begin rising again
into next weekend.
* This forecast is based on routed flow from upstream and snowmelt.
Consequently there is limited confidence in the river reaching
flood stage.
&&
LAT...LON 4151 9194 4152 9153 4146 9152 4144 9173
4148 9194
$$
IAZ089-099-ILZ025-034-111947-
/O.CON.KDVN.FL.A.0021.190317T0600Z-000000T0000Z/
/BRLI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT Sun Mar 10 2019
The Flood Watch continues for
The Mississippi River at Burlington
* Until further notice.
* At 8:00 PM Sunday the stage was 13.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Sunday morning...and continue
rising to 16.2 feet Sunday evening.
* This forecast is based on routed flow from upstream and snowmelt.
Consequently there is limited confidence in the river reaching
flood stage.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$027
WGUS63 KDVN 111635
FFADVN
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Quad Cities IA/IL
1135 AM CDT Mon Mar 11 2019
...The Flood Watch continues for the following rivers in Iowa...
Illinois...
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
...The National Weather Service in the Quad Cities has issued a
Flood Watch for the following rivers in Iowa...Illinois...
Missouri...
Mississippi River at New Boston LD17 affecting Louisa and Mercer
Counties
Mississippi River at Keithsburg affecting Des Moines...Louisa...
Henderson and Mercer Counties
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Keokuk LD19 affecting Lee...Hancock and Clark
Counties
This Flood Watch is based on predicted rainfall over the next 48
hours.
If rainfall in the basin is less than predicted, the forecast river
stage may not be reached. Conversely, if rainfall is more than
predicted the river may crest higher.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ078-ILZ024-121035-
/O.NEW.KDVN.FL.A.0023.190317T0900Z-000000T0000Z/
/NBOI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1135 AM CDT Mon Mar 11 2019
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at New Boston LD17
* Until further notice.
* At 10:00 AM Monday the stage was 9.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Sunday morning...and continue
rising to 16.1 feet Monday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4124 9114 4124 9108 4116 9097 4117 9106
4119 9111
$$
IAZ078-089-ILZ024>025-121035-
/O.NEW.KDVN.FL.A.0024.190317T0000Z-000000T0000Z/
/KHBI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1135 AM CDT Mon Mar 11 2019
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Keithsburg
* Until further notice.
* At 10:30 AM Monday the stage was 9.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Saturday evening...and continue
rising to 15.3 feet Monday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4117 9106 4116 9097 4108 9091 4091 9094
4094 9099
$$
IAZ089-ILZ025-121035-
/O.NEW.KDVN.FL.A.0025.190316T2100Z-000000T0000Z/
/GLDI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1135 AM CDT Mon Mar 11 2019
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Gladstone LD18
* Until further notice.
* At 10:00 AM Monday the stage was 7.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Saturday...and continue rising to
11.6 feet Monday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110
$$
IAZ089-099-ILZ025-034-121035-
/O.CON.KDVN.FL.A.0021.190317T0000Z-000000T0000Z/
/BRLI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1135 AM CDT Mon Mar 11 2019
The Flood Watch continues for
The Mississippi River at Burlington
* Until further notice.
* At 11:00 AM Monday the stage was 13.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Saturday evening...and continue
rising to 16.2 feet Monday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$
IAZ099-ILZ034-MOZ010-121035-
/O.NEW.KDVN.FL.A.0026.190318T1000Z-000000T0000Z/
/EOKI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1135 AM CDT Mon Mar 11 2019
The National Weather Service in Quad Cities has issued a
* Flood Watch for
The Mississippi River at Keokuk LD19
* Until further notice.
* At 8:00 AM Monday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is possible.
* Forecast, Initial crest of 12.0 Tuesday...then rise above flood
stage Monday morning. Continue rising to 16.1 feet Monday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4035 9150 4061 9142 4061 9130 4038 9134
4034 9144
$$152
WGUS63 KDVN 120318
FFADVN
Flood Watch
National Weather Service Quad Cities IA/IL
1018 PM CDT Mon Mar 11 2019
...The Flood Watch continues for the following rivers in Iowa...
Illinois...Missouri...
Mississippi River at New Boston LD17 affecting Louisa and Mercer
Counties
Mississippi River at Keithsburg affecting Des Moines...Louisa...
Henderson and Mercer Counties
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
Mississippi River at Keokuk LD19 affecting Lee...Hancock and Clark
Counties
This Flood Watch is based on observed and predicted rainfall over
the next 48 hours.
If rainfall in the basin is less than predicted, the forecast river
stage may not be reached. Conversely, if rainfall is more than
predicted the river may crest higher.
As the forecast becomes more certain, this watch will either be
upgraded to a warning or cancelled.
IAZ078-ILZ024-122118-
/O.CON.KDVN.FL.A.0023.190317T0900Z-000000T0000Z/
/NBOI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 PM CDT Mon Mar 11 2019
The Flood Watch continues for
The Mississippi River at New Boston LD17
* Until further notice.
* At 8:00 PM Monday the stage was 9.8 feet and rising.
* Flood stage is 15.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Sunday morning...and continue
rising to 16.1 feet Monday morning.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4124 9114 4124 9108 4116 9097 4117 9106
4119 9111
$$
IAZ078-089-ILZ024>025-122118-
/O.CON.KDVN.FL.A.0024.190316T1800Z-000000T0000Z/
/KHBI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 PM CDT Mon Mar 11 2019
The Flood Watch continues for
The Mississippi River at Keithsburg
* Until further notice.
* At 9:30 PM Monday the stage was 10.2 feet and rising.
* Flood stage is 14.0 feet.
* Moderate flooding is possible.
* Forecast, Rise above flood stage Saturday...and continue rising to
16.3 feet Monday evening.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4117 9106 4116 9097 4108 9091 4091 9094
4094 9099
$$
IAZ089-ILZ025-122118-
/O.CON.KDVN.FL.A.0025.190316T1400Z-000000T0000Z/
/GLDI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 PM CDT Mon Mar 11 2019
The Flood Watch continues for
The Mississippi River at Gladstone LD18
* Until further notice.
* At 8:00 PM Monday the stage was 7.3 feet and steady.
* Flood stage is 10.0 feet.
* Moderate flooding is possible.
* Forecast, Rise above flood stage Saturday morning...and continue
rising to 13.1 feet Monday evening.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110
$$
IAZ089-099-ILZ025-034-122118-
/O.CON.KDVN.FL.A.0021.190316T1000Z-000000T0000Z/
/BRLI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 PM CDT Mon Mar 11 2019
The Flood Watch continues for
The Mississippi River at Burlington
* Until further notice.
* At 9:00 PM Monday the stage was 12.9 feet and falling.
* Flood stage is 15.0 feet.
* Moderate flooding is possible.
* Forecast, Rise above flood stage Saturday morning...and continue
rising to 17.8 feet Monday evening.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$
IAZ099-ILZ034-MOZ010-122118-
/O.CON.KDVN.FL.A.0026.190317T2000Z-000000T0000Z/
/EOKI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1018 PM CDT Mon Mar 11 2019
The Flood Watch continues for
The Mississippi River at Keokuk LD19
* Until further notice.
* At 8:00 PM Monday the stage was 11.4 feet and steady.
* Flood stage is 16.0 feet.
* Minor flooding is possible.
* Forecast, Rise above flood stage Sunday...and continue rising to
17.3 feet Monday evening.
* This forecast is based on routed flow from upstream in combination
with forecast rainfall. Consequently there is limited confidence
in the river reaching flood stage.
&&
LAT...LON 4035 9150 4061 9142 4061 9130 4038 9134
4034 9144
$$
Haase953
WGUS63 KDVN 122121
FFADVN
Flood Watch
National Weather Service Quad Cities IA/IL
421 PM CDT Tue Mar 12 2019
...The Flood Watch has been upgraded to a Flood Warning for the
following rivers in Iowa...Illinois...Missouri...
Mississippi River at New Boston LD17 affecting Louisa and Mercer
Counties
Mississippi River at Keithsburg affecting Des Moines...Louisa...
Henderson and Mercer Counties
Mississippi River at Gladstone LD18 affecting Des Moines and
Henderson Counties
Mississippi River at Burlington affecting Des Moines...Lee...
Hancock and Henderson Counties
Mississippi River at Keokuk LD19 affecting Lee...Hancock and Clark
Counties
Confidence has increased that the river levels will rise above flood
stage so the Flood Watch has been upgraded to a Flood Warning.
IAZ078-ILZ024-122151-
/O.CAN.KDVN.FL.A.0023.190316T1500Z-000000T0000Z/
/NBOI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
421 PM CDT Tue Mar 12 2019
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at New Boston LD17
* Please refer to the Flood Warning for details.
&&
LAT...LON 4124 9114 4124 9108 4116 9097 4117 9106
4119 9111
$$
IAZ078-089-ILZ024>025-122151-
/O.CAN.KDVN.FL.A.0024.190316T1048Z-000000T0000Z/
/KHBI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
421 PM CDT Tue Mar 12 2019
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at Keithsburg
* Please refer to the Flood Warning for details.
&&
LAT...LON 4117 9106 4116 9097 4108 9091 4091 9094
4094 9099
$$
IAZ089-ILZ025-122151-
/O.CAN.KDVN.FL.A.0025.190316T0900Z-000000T0000Z/
/GLDI2.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
421 PM CDT Tue Mar 12 2019
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at Gladstone LD18
* Please refer to the Flood Warning for details.
&&
LAT...LON 4094 9099 4091 9094 4084 9105 4086 9110
$$
IAZ089-099-ILZ025-034-122151-
/O.CAN.KDVN.FL.A.0021.190316T0730Z-000000T0000Z/
/BRLI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
421 PM CDT Tue Mar 12 2019
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at Burlington
* Please refer to the Flood Warning for details.
&&
LAT...LON 4086 9110 4084 9105 4062 9108 4061 9142
4067 9118
$$
IAZ099-ILZ034-MOZ010-122151-
/O.CAN.KDVN.FL.A.0026.190317T1200Z-000000T0000Z/
/EOKI4.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
421 PM CDT Tue Mar 12 2019
The Flood Watch has been replaced by a Flood Warning for
The Mississippi River at Keokuk LD19
* Please refer to the Flood Warning for details.
&&
LAT...LON 4035 9150 4061 9142 4061 9130 4038 9134
4034 9144
$$What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood watch went out at Mar 10, 7:08 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Mar 10, 7:08 AM CDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
708 AM CDT Sun Mar 10 2019
.UPDATE...
Issued at 707 AM CDT Sun Mar 10 2019
Wind advisory in effect for locations along and north of
Interstate 80 until 9 am this morning.
UPDATE Issued at 648 AM CDT Sun Mar 10 2019
I have extended the wind advisory until 9 am for locations along
and north of Interstate 80 with wind gusts still around 45 mph.
Elsewhere, the winds have diminished below advisory criteria and
the advisory will be allowed to expire at 7 am.
&&
.SYNOPSIS...
Issued at 339 AM CDT Sun Mar 10 2019
Strong low pressure (992mb) moving into Lower MI with tight
gradient in the wake of the low. West winds have been sustained at
25 to 35 mph with gusts to around 45 mph early this morning. Will
let the wind advisory expire at 7 am as the gradient begins to weaken.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 339 AM CDT Sun Mar 10 2019
Today: Winds and clouds will gradually diminish as the day wears
on, as the cyclone tracks to the north of Upper MI and high
pressure slides into western IA. Highs will be in the 30s to
around 40.
Tonight: Increasing mid/high clouds as a weak short wave moves
across the area. Lows will range from the teens north to the lower
to mid 20s south.
.LONG TERM...(Monday through Saturday)
ISSUED AT 339 AM CDT Sun Mar 10 2019
The focus in the extended forecast remains the prolonged midweek
system which will bring the region windy conditions and another .5
to 1.25 inches of rain over several periods from Tuesday through
Thursday.
Dry conditions, with mostly clear skies and light/calm winds will be
common Monday and Monday night as a ridge of high pressure drifts
across the region.
Tuesday morning, precipitation will move into the W and SW parts of
the CWA. Backed off the timing of the onset slightly to focus on
late Tuesday morning. There may be a brief 1 to 2 hour period of
snow for areas north of Belle Plaine IA at the onset which will
become all rain by midday. Areas along and east of the MS River may
remain dry for a good chuck of the day Tuesday. The bulk of the
precip will move across the area in two waves; one Tuesday evening
and overnight into Wednesday and the other Wednesday afternoon and
evening. Springlike warmth will be seen with high in the 50s to
near 60 Wed. and mid 40s to near 60 Thursday. The low track remains
west of the area; putting the CWA in the warm sector and bringing
the possibility of some thunderstorms. The strongest winds forecast
in the extended period appear to be during the day Thursday, which
may warrant an advisory for the SE third/half of the CWA.
There still are some differences in timing and track to iron out all
the finer details at this time.
After the frontal passage Thursday night, much colder air and dry
conditions will remain over the area Friday through Sunday; with
highs back in the mid 30s to low 40s and lows in the teens and 20s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
ISSUED AT 648 AM CDT Sun Mar 10 2019
Winds will gradually diminish today and MVFR cigs this morning
will become VFR by afternoon.
&&
.HYDROLOGY...
Issued at 339 AM CDT Sun Mar 10 2019
Rainfall amounts of a half inch to 1.5 inches fell across the CWA
Saturday. This has resulted in several tributary rivers seeing some
sharp rises. Flood Warnings were issued for the Skunk at Augusta,
LaMoine at Colmar, and Fox at Wayland. Flooding continues on the
Rock at Joslin and Moline, where moderate flooding is expected.
Flood Watches were issued for the Pecatonica at Freeport, Iowa at
Marengo, Cedar at Lone Tree, and Mississippi at Gregory Landing.
Another storm system is forecast to affect the Midwest around the
middle of next week. Rainfall and temperatures well above freezing
will result in another round of rises on area waterways that may
push additional rivers into flood.
The situation with the ice jams between Lyndon and Prophetstown has
not changed over the past 24 hours. Route 78 remains open but water
is at the edges of the pavement. Rainfall and temperatures above
freezing may cause water levels near the ice jams to fluctuate rapidly.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory until 9 AM CDT this morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Jackson-Jones-Linn-Scott.
IL...Wind Advisory until 9 AM CDT this morning for Bureau-Carroll-
Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.
MO...NONE.
&&
UPDATE...Haase
SYNOPSIS...Haase
SHORT TERM...Haase
LONG TERM...14
AVIATION...Haase
HYDROLOGY...14Hazardous weather outlook, Mar 10, 9:01 AM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 901 AM CDT Sun Mar 10 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111415- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 901 AM CDT Sun Mar 10 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Another potent storm system is expected to impact the area Tuesday through Thursday, bringing strong winds and the potential for significant rain and a few thunderstorms. This may cause additional flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. Sheets
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:48 PM CST | River Flood Warning | DVN | Des Moines, Henry, Lee | 6 days |
| Mar 10, 9:42 AM CDT | Areal Flood Warning | DVN | Van Buren | 72 hr |
| Mar 10, 10:18 AM CDT | River Flood Watch | DVN | Clinton, Scott | 24 hr |
| Mar 10, 10:18 AM CDT | River Flood Watch | DVN | Keokuk | 5 hr |
| Mar 10, 3:29 PM CDT | River Flood Warning | DVN | Keokuk | 9 days |
| Mar 10, 4:02 PM CDT | River Flood Warning | DVN | Louisa | 35 days |
| Mar 9, 6:27 PM CST | Areal Flood Warning | DVN | Henderson, Mercer, Warren | 18 hr |
| Mar 9, 8:01 PM CST | River Flood Warning | DVN | Hancock, McDonough | 71 hr |
| Mar 10, 9:59 AM CDT | River Flood Warning | DVN | Stephenson | 21 days |
| Mar 10, 9:59 AM CDT | River Flood Warning | DVN | Whiteside | 21 days |
| Mar 10, 12:00 PM CDT | River Flood Warning | DVN | Hancock | 113 days |
Nearby
River Flood Watches in Iowa, 2019River Flood Watches in Illinois, 2019Every river flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.